MathSciNet Relay Station
MathSciNet bibliographic data
MR1650057 (2000m:12003) 12F10 (14H30 20D06 20E22)
Abhyankar, Shreeram S. Galois embeddings for linear groups. Trans. Amer. Math. Soc. 352 (2000), no. 8, 3881–3912.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement